# SDR SWAA064356

- Difficulty date: November 11, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 4,605 hours, 2,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED THRU CHECK, FOUND LT MID CABIN EEPLS COVER BROKEN.  REMOVED AND REPLACED EEPLS COVER PER MM.
